MURAL - Maynooth University Research Archive Library



    Reversible maps in the group of quaternionic Möbius transformations


    Lávička, Roman and O'Farrell, Anthony G. and Short, Ian (2007) Reversible maps in the group of quaternionic Möbius transformations. Mathematical Proceedings of the Cambridge Philosophical Society, 143 (1). pp. 57-69. ISSN 1469-8064

    [img] Download (217kB)
    Official URL: http://journals.cambridge.org/action/displayFullte...


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    The reversible elements of a group are those elements that are conjugate to their own inverse. A reversible element is said to be reversible by an involution if it is conjugate to its own inverse by an involution. In this paper, we classify the reversible elements and the elements reversible by involutions in the group of quaternionic Möbius transformations

    Item Type: Article
    Keywords: Quaternionic Möbius transformations; Reversible maps; Parabolic transformations.
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1807
    Identification Number: https://doi.org/10.1017/S030500410700028X
    Depositing User: Prof. Anthony O'Farrell
    Date Deposited: 25 Jan 2010 16:11
    Journal or Publication Title: Mathematical Proceedings of the Cambridge Philosophical Society
    Publisher: Cambridge University Press
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year